Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

How to reduce BP as it is 150 without taking any medicine ?

How to reduce blood pressure as it is 150 without taking any medicine? How to reduce blood pressure as it is 150 without taking any medicine?
Asked On : Fri, 11 Dec 2009
Answers:  1 Views:  531
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
You have not mentioned the diastolic (lower) reading. However even taking it as in between 80 to 90, a systolic BP (blood pressure) of 150 may be considered as hypertension requiring treatment with medicines. As the complications involved of a neglected hypertension (without medical treatment) are many and always serious/life threatening in nature, please consult your doctor immediately for necessary examination, investigations, and treatment (with medicines). And all other precautions like reducing weight, salt intake, fatty substances, exercises, yoga etc., may be advised by the doctor to potentiate the action, or to help to reduce the dose of the medicines prescribed only.
Answered: Fri, 11 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor